PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The continuous wavelet transform on ultradistribution spaces

Volume 157 / 2019

Abhishek Singh, Anshu Mala Colloquium Mathematicum 157 (2019), 189-201 MSC: Primary 42C15, 42C40, 44A15; Secondary 46F12. DOI: 10.4064/cm7389-8-2018 Published online: 12 April 2019

Abstract

The wavelet transform of ultradistributions in $\mathscr {Z}_{\omega }^{\prime }$ is defined. The corresponding inversion formula is established by interpreting convergence in the weak distributional sense.

Authors

  • Abhishek SinghDepartment of Mathematics and Statistics
    Banasthali Vidhyapith
    Banasthali-304022, India
    e-mail
  • Anshu MalaDepartment of Mathematics, AIAS
    Amity University Uttar Pradesh, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image